# SDR SWAA050806

- Difficulty date: March 15, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 60,529 hours, 48,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP CRACKED AT BS 344, STR 11R AND STR 13R.  REMOVED AND REPLACED CLIP PER SRM.
